# SDR USAA951017

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 328
- Part time: 18,448 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A MQ6-CHECK INSPECTION, VISUALLY FOUND CORRODED AREAS AROUND FLOOR BOARD ATTACH HOLES 30 INCHES AT STATION 328 FROM LBL TO RBL 55, ON FLOOR BEAM.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  INSTALLED T-CAP (UPPER) PER TYPICAL REPAIR 53-10-03.  (M)
